# SDR DALA2016090806466

- Difficulty date: September 7, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND SRATCHES ON UPPER SKIN XET=82 AT RT  ELEVATOR.  AREA WAS FOUND OUT OF LIMITS AND WAS REPAIRED IAW ETI-88-16-327 REVISION 1 AND ER/A 550271-14 REV. ORIGINAL.
